# SDR USAA0611

- Difficulty date: January 10, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9C53461174
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986.5 CABIN FLOORBEAM LBL 18, 21, 24, 30 CORROSION.  REPLACED T-CAP IAW TR 53-60-01A, DEFECT SIZE: SEVERAL 1 X 1 INCH CORRODED AREAS.
